# SDR CALA2009100600602

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 31,264 hours, 10,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A5213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 270 ATTACH ANGLE FOR LOOK DOWN TUBE MOUNT CORRODED.  CUT OUT DAMAGED SECTION OF FLOORBEAM, FABRICATED FILLER AND REPAIR ANGLES, TREATED, PRIMED AND INSTALLED REPAIR FILLER AND ANGLES REF ECRA 5321-01689.
